# SDR QXEA200601470

- Difficulty date: June 16, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 20,373 hours, 20,356 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PUW - NOSE WHEEL STEERING FAILED ON TAXI.  MAINTENANCE PLACED ON MEL.  AIRCRAFT RETURNED TO SERVICE.
